MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) SENSATION¿ SHORT THROW; SNARE, FLEXIBLE

BOSTON SCIENTIFIC - COSTA RICA (COYOL) SENSATION¿ SHORT THROW; SNARE, FLEXIBLE
Model Number M00560301
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device code relates to problem code for the reported event of snare loop failed to cut.According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensation large oval snare was used in the colon during a polypectomy procedure.According to the complainant, during the procedure, the snare loop had difficulty cutting through the target polyp.Attempts to obtain additional information regarding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.

Brand Name
SENSATION¿ SHORT THROW
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key7282640
Report Number3005099803-2018-00505
Device Sequence Number1028291
Product Code FDI
UDI-Device Identifier08714729283898
UDI-Public08714729283898
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K941750
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2020
Device Model NumberM00560301
Device Catalogue Number6030
Device Lot Number0021100411
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2018
Initial Report FDA Received Date02/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1